# SDR SIMA20140115003

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 25,176 hours, 23,740 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLASHLIGHT INOPERATIVE NOT CHARGING.  R & R FWD CABIN FLASHLIGHT IAW AMM 33-51-01, OPERATIONS CHECKED GOOD.
